|Hair loss getting worst and no one knows why.
Apr 3, 2002
I recently was put on Crixivan, Norvir and Zerit, and Ziagen. I got real sick. I started losing hair as well as other side effects. He took me off of that and put me on Videx, Sustiva and Zerit. Yhe only remaining side effect is hair loss. It has increased. They seem to think it is normal. Is there something I should ask them to test for? I wonder if it will clear up. I have not herd from anyone saying it cleared up. Thank you.
| Response from Dr. Boyle
There are many potential causes of Hair loss and it can be associated with antiretroviral use or HIV itself. I presume your doctors have been unable to find the cause, despite their examination and lab evaluation and I would suggest that you see a dermatologist for an evaluation.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Dry Cough After Handjob Worried I Have HIV
- Hpv After Kissing Cut On Lip Sign Of HIV AIDS
- Itchy Balls After Touching Sperm Sign Of HIV AIDS
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.